Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Vomited after taking medicine for chlamydia. Will the medication work?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
Question
I just took tables for chlamydia and about 2hrs later I vomite just a little will the tables still work
Posted Sun, 22 Apr 2012 in General Health
 
 
Answered by Dr. Mohammed Tauseef 28 minutes later
Hi,

Thank you for the query.

I would be able to provide you with a better answer if you could kindly mention the name of the medicine/tablet which you took for Chlamydia infection. Do also mention the duration and frequency of medication.

Awaiting your response.

Regards,
Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
 
Follow-up: Vomited after taking medicine for chlamydia. Will the medication work? 2 hours later
Hi the tables are Zithromax
 
 
Answered by Dr. Mohammed Tauseef 15 hours later
Hi,

Thank you for writing back to me.

Zithromax is an antibiotic whose active drug component is Azithromycin. The drug is known to produce vomiting and there is nothing that you actually need to worry about. As you vomited after 2 hours, the drug would have been absorbed by then and you can be rest assured that it’s been absorbed by then.
I would also strongly advise you to take azithromycin for the full prescribed length of time as advised by your doctor and your symptoms may improve before the infection is completely cleared. It is also important that you follow up regularly with your physician.
I hope this answers your query. Please accept my answer if you have no follow-up queries.

Wish you Good Health.

Regards,
Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor